# SDR QMLDML0371

- Difficulty date: May 23, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N330SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7216
- Aircraft time: 12,863 hours, 55,690 cycles
- Engine: Lyc LTS101750B1
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 4639205016
- Part serial: 3246
- Condition: Worn
- Location: Main Rotor
- Part time: 4,426 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR MAST WAS REMOVED FOR OTHER INSPECTIONS AND WAS FOUND TO HAVE FRETTING IN ZONE "G".  AREA OF THE SEALING RING RUNNER FOR THE UPPER MAST SEAL.
